# SDR CALA9900879

- Difficulty date: July 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14383
- Make and model: Boeing 737-3Q8
- Aircraft serial: 26312
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 416100129
- Condition: Shorted
- Location: Galley
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: F, H

## Discrepancy

SMOKE WAS REPORTED IN THE VICINITY OF THE AFT GALLEY COFFEEMAKER WHILE EN ROUTE TO IAH.  THE FLIGHT ATTENDANT DISCHARGED THE HALON FIRE EXTINGUISHER ONTO THE AREA, THE GALLEY POWER WAS TURNED OFF, AND THE SMOKE CEASED.  THE FLIGHT WAS CONTINUED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE AFT GALLEY COFFEEMAKER IN THE NR 1 POSITION AT FAULT.  THE COFFEEMAKER WAS REMOVED AND REPLACED AND OPERATION CHECKED GOOD.  NO OTHER DAMAGE WAS NOTED.
